# SDR IPXA201310070481

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Engine: Ge CF680C2D1F
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, NO AUTO THROTTLES NO AUTOPILOT FMS2 WOULD NOT OPERATE.   R & R BOTH FCC1 AND FCC2 SEE LP 360621 ITEM 1 FOR DISCREPANCY RTS PASSED IAW AMM22-00-00.
